PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1992 | 103 | 3 | 299-315
Tytuł artykułu

Functionals on transient stochastic processes with independent increments

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The paper is devoted to the study of integral functionals $ʃ_0^∞ f(X(t,ω))dt$ for a wide class of functions f and transient stochastic processes X(t,ω) with stationary and independent increments. In particular, for nonnegative processes a random analogue of the Tauberian theorem is obtained.
Słowa kluczowe
Kategorie tematyczne
Czasopismo
Rocznik
Tom
103
Numer
3
Strony
299-315
Opis fizyczny
Daty
wydano
1992
otrzymano
1992-05-13
Twórcy
  • Institute of Mathematics, Wrocław University, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [1] H. Bateman et al., Higher Transcendental Functions, Vol. 1, McGraw-Hill, New York 1953.
  • [2] H. Bateman et al., Higher Transcendental Functions, Vol. 2, McGraw-Hill, New York 1953.
  • [3] H. Bateman et al., Tables of Integral Transforms, Vol. 1, McGraw-Hill, New York 1954.
  • [4] C. Berg and G. Forst, Potential Theory on Locally Compact Abelian Groups, Springer, Berlin 1975.
  • [5] C. M. Goldie, A class of infinitely divisible distributions, Proc. Cambridge Philos. Soc. 63 (1967), 1141-1143.
  • [6] M. Loève, Probability Theory, Van Nostrand, New York 1955.
  • [7] E. Seneta, Regularly Varying Functions, Lecture Notes in Math. 508, Springer, Berlin 1976.
  • [8] A. V. Skorokhod, Random Processes with Independent Increments, Nauka, Moscow 1986 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv103i3p299bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.